Please use this identifier to cite or link to this item: https://hdl.handle.net/10593/10717
Full metadata record
DC FieldValueLanguage
dc.contributor.authorPogonowski, Jerzy-
dc.date.accessioned2014-05-18T19:35:10Z-
dc.date.available2014-05-18T19:35:10Z-
dc.date.issued1978-
dc.identifier.citationStudia Anglica Posnaniensia, vol. 10 (1978), pp. 123-130pl_PL
dc.identifier.issn0081-6272-
dc.identifier.urihttp://hdl.handle.net/10593/10717-
dc.language.isoenpl_PL
dc.publisherAdam Mickiewicz Universitypl_PL
dc.titleMathematical model of linguistic analysispl_PL
dc.typeArtykułpl_PL
dc.description.volume10pl_PL
dc.description.pageof123pl_PL
dc.description.pageto130pl_PL
dc.description.articlenumber10pl_PL
dc.description.journaltitleStudia Anglica Posnaniensiapl_PL
Appears in Collections:Studia Anglica Posnaniensia, 1978 vol. 10

Files in This Item:
File Description SizeFormat 
10_Pogonowski.pdf1.72 MBAdobe PDFView/Open
Show simple item record



This item is licensed under a Creative Commons License Creative Commons